Home Page | Schedules | Training Classes | Memberships & Donations
Producers | Contact Us | Links | Email: info@CTV29.org

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV1088 & 29 Programming Schedule June 2-8, 2019

Back To Schedules List Page

NOW ALSO ON XFINITY CHANNEL 1088



SUNDAY 6/2/2019 - Week 1065 - Xfinity Channels 1088 & 29


12:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

1:00 AM

Strata: Portraits of Humanity "May 2019" (Fish Guys comedy; Muslim minaret in Spain) (1) In a short comedy shot in 2003 in the fish collection at the Natural History Museum of Los Angeles Coounty, Gail, a university student, arrives at the fish archives of the Museum with a mission to identify bones from a dig on Santa Catalina Island. She has a surprising adventure! (2) In Tauste, northern Spain, a church tower supposedly built with the church in the 13th century, turns out to be the minaret of a former mosque built in the 11th century. This video documents the research that led to this surprising conclusion and the re-imagining of Tauste history. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

1:30 AM

Nutrition Services for Self-Operation The Eugene 4j School Board voted unanimously to transition Nutrition Services to self-operation on July 1st, 2019, thereby terminating their long-standing contract with Sodexo! First, video begins with public testimonies (including kids), followed by a convincing presentation from Nutrition Services for Self-Operation. There is a sense of great hope for the future health of 4J kids (foods do matter)! Produced by John Duran. (60 min.)

2:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

3:00 AM

Annual Meeting, Elections, Annual Turtle Awards Speakers: 2019 Turtle Award Winners–Former Eugene Mayor Kitty Piercy and Senior Program staffer of Community Alliance of Lane County Michael Carrigan Presenters: Rev. Dan Bryant, Dave Funk, Marion Malcolm, Bill Morrisette, and Molly Stafford Annual Meeting and Elections City Club Bylaws require an Annual Meeting and Election of President Elect and Board members in May. At this meeting President Elect Eric Richardson will assume the presidency. The Nominating Committee has nominated Jessica Ghiglieri as President Elect. It nominated incumbents Josh Burstein and Katherine Schacht for additional two-year terms and Richmond "Skip" Coburn, Scott Coltrane, and Kitty Piercy for new two-year terms on the Board of Directors. The Turtle Awards The Turtles will induct former Eugene Mayor Kitty Piercy and the Executive Director of Community Alliance of Lane County (CALC) Michael Carrigan to their ranks. The Turtle Committee, which includes all past Turtle Award winners, is honoring Kitty and Michael for fostering creative problem solving, stimulating constructive action, forging cooperative relationships, honoring diverse perspectives, and sticking their necks out, all qualities that are, at times, underappreciated by the public. Kitty Piercy's tenure as mayor was marked by major controversies and major improvements in downtown Eugene. During the past 15 years, if there was a peace or social justice or environmental protection demonstration or event in Lane County, odds are that Michael Carrigan was there and probably helped organize it. Marion Malcolm, a long time social activist, and Rev. Dan Bryant, pastor of the First Christian Church and housing advocate, both Turtles, will describe the struggles and achievements of Michael Carrigan. Mayor Piercy's accomplishments will be celebrated by Turtles Bill Morrisette, former state senator and longtime mayor of Springfield; Molly Stafford, who led the effort to fund the new library building; and Dave Funk, a public relations and advertising executive. John Van Landingham, the first Turtle Award winner and advocate for affordable housing, will be the master of ceremonies for the Turtle awards. The Annual Meeting and Turtle Award ceremony is always a special day on the City Club calendar. Come out and participate in City Club democracy and toast the new Turtles. At the May 10, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) At the May 3, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

4:00 AM

Cascade Chorus 72nd Annual Singin'est Day of the Year - "The Songs of Irving Berlin" The Cascade Chorus celebrates in September 2018 its 72nd anniversary as a Chapter of the Evergreen District of the Barbershop Harmony Society with a program of Berlin's best songs. Three quartets, The 4 C-Sons, Adult Supervision and Social Insecurity also entertain with wonderful barbershop harmony. Produced by the Larry Dobberstein. (110 min.). On the web at https://cascadechorus.org

6:00 AM

Flutestock Festival 2018 - Part 1 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (120 min.)

8:00 AM

Flutestock Festival 2018 - Part 2 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (113 min.)

10:00 AM

Flutestock Festival 2018 - Part 3 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (81 min.)

11:30 AM

Spencer Creek Internet Access Meeting A CTV 1088 video report on a public neighborhood meeting organized by concerned residents and property owners in and around Spencer Creek Grange #855 and the Lorane Highway area held on February 9, 2019 concerning the sporadic, unreliable, and general lack of access to internet service provided to this rural community just outside of Eugene, Oregon. The meeting was attended by local citizens, members of communication companies, public utilities, and locally elected government officials, or their representatives, searching for a solution to fulfill this modern-day requirement for the internet which is used daily and affects every aspect of people's lives in this current day and age be it business, livelihood, education, personal or social. Participants: Welcome by Mike Graber. Chuck Arrera. Malcom Trupp. (Grange) Moderator: Jim Evangelista. Scheduled Guest Speakers: Heather Buch, Lane County Commissioner. Courtney Flathers, Senator Merkley's Field Representative. June Chada, Senator Wyden's Representative could not be at the meeting, but sent information with Heather Buch. Matt Sayre, Vice President of the Technology Association of Oregon. Stephen Parac of XS Media. Nolie Scheid with Lane Fi. Produced by Bill Loud. (120 min.) For more info also please visit: Facebook Group Page ~ Spencer Creek Grange Neighborhood Internet Access Group. Produced by Bill Loud. (120 min.) View on YouTube: https://www.youtube.com/watch?time_continue=1&v=pHcXw8UoWwU. For more info also please visit: Facebook Group Page ~ Spencer Creek Grange Neighborhood Internet Access Group.

1:30 PM

Spencer Creek Internet Access Meeting Update Bringing internet access to everyone. Spencer Creek residents listen to: West Eugene Lane County Commissioner Heather Buch, Ashland Representative Pam Marsh, General Manager of Lane Electric Debi Wilson, Staff Member of Oregon Senator Ron Wyden's office Juine Chada, Representative of Tech Oregon Matt Sayre, Representative of Lane Fi Nolie Sheid, Sales Manager for Douglas Fast Net, Garrett Stembridge, Representative from Access Media Steve. Produced by Larry Dobberstein and Barry Burleson. (90 min.) For more info also please visit: Facebook Group Page ~ Spencer Creek Grange Neighborhood Internet Access Group.

3:00 PM

Flutestock Festival 2018 - Part 1 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (120 min.)

5:00 PM

The EUG Parade 2018 - "Spinnin' Our Wheels!" is the theme of Eugene's Second Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by the all-volunteer Community Television of Lane County members' crew! Hosts: Verna Reidy and Hilary Andrea. Parade and events produced by the City of Eugene's "Sunday Streets" program staff and many community volunteers. Video produced by Tom Cleveland. (60 min) This video and several Eugene Celebration Parades from earlier years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyClutuK2qDD5DhojqoI5mAWG

6:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

7:00 PM

Strata: Portraits of Humanity "May 2019" (Fish Guys comedy; Muslim minaret in Spain) (1) In a short comedy shot in 2003 in the fish collection at the Natural History Museum of Los Angeles Coounty, Gail, a university student, arrives at the fish archives of the Museum with a mission to identify bones from a dig on Santa Catalina Island. She has a surprising adventure! (2) In Tauste, northern Spain, a church tower supposedly built with the church in the 13th century, turns out to be the minaret of a former mosque built in the 11th century. This video documents the research that led to this surprising conclusion and the re-imagining of Tauste history. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

7:30 PM

Nutrition Services for Self-Operation The Eugene 4j School Board voted unanimously to transition Nutrition Services to self-operation on July 1st, 2019, thereby terminating their long-standing contract with Sodexo! First, video begins with public testimonies (including kids), followed by a convincing presentation from Nutrition Services for Self-Operation. There is a sense of great hope for the future health of 4J kids (foods do matter)! Produced by John Duran. (60 min.)

8:30 PM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

9:00 PM

Annual Meeting, Elections, Annual Turtle Awards Speakers: 2019 Turtle Award Winners–Former Eugene Mayor Kitty Piercy and Senior Program staffer of Community Alliance of Lane County Michael Carrigan Presenters: Rev. Dan Bryant, Dave Funk, Marion Malcolm, Bill Morrisette, and Molly Stafford Annual Meeting and Elections City Club Bylaws require an Annual Meeting and Election of President Elect and Board members in May. At this meeting President Elect Eric Richardson will assume the presidency. The Nominating Committee has nominated Jessica Ghiglieri as President Elect. It nominated incumbents Josh Burstein and Katherine Schacht for additional two-year terms and Richmond "Skip" Coburn, Scott Coltrane, and Kitty Piercy for new two-year terms on the Board of Directors. The Turtle Awards The Turtles will induct former Eugene Mayor Kitty Piercy and the Executive Director of Community Alliance of Lane County (CALC) Michael Carrigan to their ranks. The Turtle Committee, which includes all past Turtle Award winners, is honoring Kitty and Michael for fostering creative problem solving, stimulating constructive action, forging cooperative relationships, honoring diverse perspectives, and sticking their necks out, all qualities that are, at times, underappreciated by the public. Kitty Piercy's tenure as mayor was marked by major controversies and major improvements in downtown Eugene. During the past 15 years, if there was a peace or social justice or environmental protection demonstration or event in Lane County, odds are that Michael Carrigan was there and probably helped organize it. Marion Malcolm, a long time social activist, and Rev. Dan Bryant, pastor of the First Christian Church and housing advocate, both Turtles, will describe the struggles and achievements of Michael Carrigan. Mayor Piercy's accomplishments will be celebrated by Turtles Bill Morrisette, former state senator and longtime mayor of Springfield; Molly Stafford, who led the effort to fund the new library building; and Dave Funk, a public relations and advertising executive. John Van Landingham, the first Turtle Award winner and advocate for affordable housing, will be the master of ceremonies for the Turtle awards. The Annual Meeting and Turtle Award ceremony is always a special day on the City Club calendar. Come out and participate in City Club democracy and toast the new Turtles. At the May 10, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) At the May 3, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

10:00 PM

Cascade Chorus 72nd Annual Singin'est Day of the Year - "The Songs of Irving Berlin" The Cascade Chorus celebrates in September 2018 its 72nd anniversary as a Chapter of the Evergreen District of the Barbershop Harmony Society with a program of Berlin's best songs. Three quartets, The 4 C-Sons, Adult Supervision and Social Insecurity also entertain with wonderful barbershop harmony. Produced by the Larry Dobberstein. (110 min.). On the web at https://cascadechorus.org



MONDAY 6/3 STAGE & SCREEN


12:00 AM

Vinsanity Unplugged "In Search of Game Changers" Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

1:00 AM

Pro*Star Acting for the Camera "Director's Choice" What the Director does in a production. In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

1:30 AM

Elisheba's Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

2:00 AM

Chemawa Spring Pow-Wow - Part 1 of 2. Chemawa Indian School Spring Pow-Wow with the students and families from the school plus friends. Produced by Wes Weathers (120 min.)

4:00 AM

Chemawa Spring Pow-Wow - Part 2 of 2. Chemawa Indian School Spring Pow-Wow with the students and families from the school plus friends. Produced by Wes Weathers (120 min.)

6:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

7:00 AM

Walk With Me: Palermo, Sicily, Italy 2015 - Produced by Tyler Burgess (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "March 2019" (Viking Coloring Book; stone carvings in Persian homeland) (1) Dr. Chloe Duckworth, alias "ArchaeoDuck," presents the latest in her "'Meet the Archaeologist" series. Dayanna Knight is a talented artist and expert in Viking identity. Find out about how she combined her talents to create "The Viking Coloring Book." (2) From the present to the past, a young woman and her brother trace the history of their ancestors through traditional stone carving in Shiraz, Iran, in the center of the ancient Persian homeland. Their journey takes them to Persepolis and monuments to revered Iranian poets. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV July 12, 2017. DanK and Blue Whale are in the studio this evening. They take a look at the Oregon Cannabis Connection, discuss an upcoming Eugene Pot Club celebration of DanK's decades of cannabis activism, plus another event in Blue River next weekend, and a look back at cannabis bills in the just–adjourned Oregon Legislature. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/CqnK4JDxmSw

11:00 AM

Arts Journal #832 ANDY MURDZEK & RUSSELL SAMPEY concert Dec. 2017 @ the Atrium Music Series47min. Encore video:12 min. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

It's Time For Campaign Finance Reform Public opinion surveys in Oregon, as well as nation-wide, have consistently shown strong bipartisan support for limiting political campaign contributions and increasing transparency requirements for big donors. Although there is a super majority of public support, Oregon's Supreme Court has repeatedly ruled that voter-passed campaign finance reforms violate Oregon's constitution. Because several legislative attempts to limit campaign contributions or implement strict disclosure requirements have constitutionally failed, many jurisdictions have voted for campaign finance reform that allows candidates to opt in to a publicly funded campaign as a constitutional work-around. Publicly-funded campaigns increase political accessibility for potential candidates who lack the connections with big donors and reduces the power of those who would make large donations in a traditionally-funded campaign. This panel will discuss two types of public funding: small donor matching and donation vouchers ("democracy vouchers"). Speakers will share recent public opinion data and discuss various strategies, constitutional limitations, upcoming campaign finance reform bills in the 2019 legislative session, as well as successes in Portland and Seattle in getting local elections publicly funded. Speakers: Charlie Fisher is the Executive Director of OSPIRG, a consumer advocacy group with the mission of protecting voters' right to participate in democratic decision making, among other issues. He will summarize the findings in a recent OSPIRG report on the "Big Money in Oregon State Elections," showing how large donors affect Oregon elections. David Schuman served as a judge on the Oregon Court of Appeals for nine years before returning to UO School of Law, where he teaches Constitutional Law, among other subjects. He will describe the constitutional issues around campaign financing and some of the bills now before the Oregon legislature. Kristin Eberhard is a researcher, writer, speaker, lawyer, and policy analyst who leads Sightline Institute's work on democracy reform and on climate action. She is known as a leading expert on electoral reform in the Pacific Northwest. She will explain what Seattle and Portland have been doing to integrate public financing into elections in Washington and Oregon. Robin Quirke is a researcher at PolicyInteractive. Her focus is on learning to understand general public opinions while testing policy possibilities. She will share Pacific Northwest public opinion data that shows extremely strong bipartisan support for campaign finance reform among voters. At the March 8, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Rosewood and Pine Singing Songs Local duo sings original songs. Produced by Larry Dobberstein (60 min.)

2:30 PM

Shakespeare's Richard The Third - William Shakespeare's controvertial play is performed by the local Roving Park Players at the Campbell Senior Center in Eugene in June 2014. Produced by Larry Dobberstein. (126 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Vinsanity Unplugged "In Search of Game Changers" Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

7:00 PM

Pro*Star Acting for the Camera "Director's Choice" What the Director does in a production. In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

7:30 PM

Elisheba's Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

8:00 PM

Chemawa Spring Pow-Wow - Part 1 of 2. Chemawa Indian School Spring Pow-Wow with the students and families from the school plus friends. Produced by Wes Weathers (120 min.)

10:00 PM

Chemawa Spring Pow-Wow - Part 2 of 2. Chemawa Indian School Spring Pow-Wow with the students and families from the school plus friends. Produced by Wes Weathers (120 min.)



TUESDAY 6/4 LOCAL HEALTH & FITNESS


12:00 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

1:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Pyramid Trail Oregon and Dry Falls Wasco County Washington. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.Produced by Marc Time. (29 min.)

1:30 AM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today's Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

2:00 AM

Nourish: Food for Life Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

2:30 AM

Answers To Addiction - Addiction treatment Jesus Christ's Way. Produced by Ray Gruener. (30 min)

3:00 AM

Nutrition Services for Self-Operation The Eugene 4j School Board voted unanimously to transition Nutrition Services to self-operation on July 1st, 2019, thereby terminating their long-standing contract with Sodexo! First, video begins with public testimonies (including kids), followed by a convincing presentation from Nutrition Services for Self-Operation. There is a sense of great hope for the future health of 4J kids (foods do matter)! Produced by John Duran. (60 min.)

4:00 AM

I'll Drink To That! "EWEB and Water" Eugene Water & Electric Board General Manager Frank Lawson answers questions from the public about where EWEB gets its water, how it uses it, how it protects it and what EWEB's plans are for the coming years. Discussion in the EWEB Conference Room in September 2017. Produced by Larry Dobberstein. (60 min.). http://www.eweb.org/

5:00 AM

The Faces of Alzheimer's - Family members discuss actual Alzheimer's situations. Produced by Cascade Health Solutions. (43 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Spencer Butte and Snowshoeing Waldo Lake (29 min) with Barbara Gunther. Produced by Marc Time. (30 min.)

6:30 AM

The Healing Connection Guest: David Roth. Produced by Jonathan Stemer. (29 min.)

7:00 AM

Walk With Me New Zealand & Australia - Hike the beautiful Milford Track, fly around Mt. Cook and visit the kangaroos in Australia. Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "April 2019" (Modern discovery of Magan; TAC Festival 2019 preview) (1) Ancient Sumerian texts spoke of an enigmatic and distant country. Its so-called "black ships," loaded with riches and valuable minerals, arrived in the Mesopotamia via the maritime trading routes. Archaeology now shows that the mythical country of Magan really did exist. (2) Featuring 23 outstanding films selected from 107 entries, The Archaeology Channel International Film Festival is in its 16th year as a leading competition. This preview offers a sample of the remarkably diverse topics and film styles represented by this year's offerings. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Tai Chi 10 Forms with Suman Tai Chi Master Suman Barkhas demonstrates the 10 Forms sequence of Tai Chi exercises. Produced by Suman. (59 min.) http://www.taichiyogacenter.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV July 26, 2017. DanK covers the story of the robbery and assault of Oregon cannabis grower James Bowman in the first segment of the evening. State Police claim Oregon continues to be a large exporter of black market marijuana, along with a closer look at Drug Recognition Experts in law enforcement. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/yAddX86kF5Q

11:00 AM

Arts Journal #833 Oregon Tuba Ensemble concert Xmas 2017 @ the Atrium Music Series54min.Encore video 5min Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

From Barton Grover to Bethany Grace: Navigating and Studying Gender Transition In the fall of 2015, after a varied career path and a home life as a husband and father, Barton Grover made a momentous decision: he began the transition to female and became Bethany Grace. Since starting the doctoral program at the University of Oregon three years ago, Bethany has studied transgender individuals and communities all over the country, most recently in New York City (where she also bragged of eating pizza in all five boroughs). Along the way, Bethany has done what she can to educate audiences about transgender issues, both in lecture format and as a stand-up comedian. In this program, Bethany will tell of her journey, from her initial doubts and her questions about the need for surgeries to the move to liberal Eugene and her research in the conservative towns of Texas. Following graduation from the University of Colorado in 1992, Bethany pursued a variety of occupations: teacher, hotel manager, performer and media manager for Disney on Ice, and collegiate and major league baseball mascot. She worked as a reporter and then humor columnist in Lincoln County, Oregon. She won several awards for narrative and feature writing. She later switched her journalism pursuits from writing to teaching, when she became a middle and high school teacher of journalism, drama, English, and social studies. She maintained this role until enrolling as a doctoral student in the UO School of Journalism and Communication, which will award her a PhD this spring. Bethany writes transgender-related commentary for local papers and national publications. Her thoughts on navigating the cisgender world as a transgender woman have been featured in The New York Times, USA Today, the Toronto Star and The Oregonian. Presenting at schools as well as at professional and academic conferences, Bethany aims to help people understand a very misunderstood part of the population. And if not, she also does stand-up comedy on a semi-regular basis around Eugene, where hopefully they're at least learning to laugh with her. At the March 15, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Rosewood and Pine Singing Songs Local duo sings original songs. Produced by Larry Dobberstein (60 min.)

2:30 PM

Mr. & Ms. Irish Pageant 2019 - Annual pageant with performance and video both produced by the students of Sheldon High School in Eugene. (146 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

7:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Pyramid Trail Oregon and Dry Falls Wasco County Washington. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.Produced by Marc Time. (29 min.)

7:30 PM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today's Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

8:00 PM

Nourish: Food for Life Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

8:30 PM

Answers To Addiction - Addiction treatment Jesus Christ's Way. Produced by Ray Gruener. (30 min)

9:00 PM

Nutrition Services for Self-Operation The Eugene 4j School Board voted unanimously to transition Nutrition Services to self-operation on July 1st, 2019, thereby terminating their long-standing contract with Sodexo! First, video begins with public testimonies (including kids), followed by a convincing presentation from Nutrition Services for Self-Operation. There is a sense of great hope for the future health of 4J kids (foods do matter)! Produced by John Duran. (60 min.)

10:00 PM

I'll Drink To That! "EWEB and Water" Eugene Water & Electric Board General Manager Frank Lawson answers questions from the public about where EWEB gets its water, how it uses it, how it protects it and what EWEB's plans are for the coming years. Discussion in the EWEB Conference Room in September 2017. Produced by Larry Dobberstein. (60 min.). http://www.eweb.org/

11:00 PM

The Faces of Alzheimer's - Family members discuss actual Alzheimer's situations. Produced by Cascade Health Solutions. (43 min.)



WEDNESDAY 6/5 LOCAL PUBLIC INTEREST


12:00 AM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 AM

Gov. Kate Brown: State of the State Speaker: Kate Brown, Governor of Oregon. Governor Kate Brown will address a special meeting of the City Club of Eugene on the same day as the 2019 legislative session begins. Many topics will be on the agenda for the legislature: Heath care, safety, environmental sustainability, PERS, education, budget and taxes, and gun safety legislation, just to name a few. The University of Oregon has made the Ford Alumni Center, which is next to the Matt Knight Arena, available to City Club for this important special meeting. Come out to hear the governor's priorities for the legislature and for Oregon. As usual, members of City Club are able to question Governor Brown about her plans and priorities. Governor Brown grew up in Minnesota and earned her undergraduate degree from the University of Colorado-Boulder. She came to Oregon to attend Lewis and Clark's Northwestern School of Law, where she received her law degree and Certificate in Environmental Law. Kate Brown, Oregon's 38th Governor, has over 25 years of experience in government. From 2009 to 2015, Governor Brown served as Oregon's Secretary of State, where she was a leader in increasing government transparency and accountability. She also created the Office of Small Business Assistance, to help cut through red tape and allow businesses to grow and expand. As Governor, she's signed legislation to improve the state's education system, to add jobs by passing Oregon's largest transportation package, to contain costs by improving government efficiency and accountability, and to ensure that 95 percent of adults and all children have access to health care. Governor Brown was elected to her first full term last November and was inaugurated on Monday, January 7, 2019.. At the January 22, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

2:00 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

3:00 AM

Racism, Empire & Survival "Interview With Brian Willson" Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that "I'm on the wrong side." Later, during the Reagan administration's proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland. A train didn't stop, ran over him and severed his legs below the knees. His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

4:00 AM

Spencer Creek Internet Access Meeting Update Bringing internet access to everyone. Spencer Creek residents listen to: West Eugene Lane County Commissioner Heather Buch, Ashland Representative Pam Marsh, General Manager of Lane Electric Debi Wilson, Staff Member of Oregon Senator Ron Wyden's office Juine Chada, Representative of Tech Oregon Matt Sayre, Representative of Lane Fi Nolie Sheid, Sales Manager for Douglas Fast Net, Garrett Stembridge, Representative from Access Media Steve. Produced by Larry Dobberstein and Barry Burleson. (90 min.) For more info also please visit: Facebook Group Page ~ Spencer Creek Grange Neighborhood Internet Access Group.

5:30 AM

UO Today Guest: Alisa Roth, author of Insane: America's Criminal Treatment of Mental Illness. She discusses the mental healthcare crisis in the U.S. criminal justice system. Roth gave a talk titled "America's Hidden Mental Health Crisis" on March 12, 2019 as the 2018-19 Lorwin Lecturer in Civil Rights and Civil Liberties.. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - A Hike from Yachats to Waldport .Ridgeline Trail. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

The Healing Connection Guest: Tony Burroughs - Intenders, Part 1 of 2. Produced by Jonathan Stemer. (29 min.)

7:00 AM

Walk With Me Southern California - Walking from Malibu to the Tijuana River. Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "May 2019" (Fish Guys comedy; Muslim minaret in Spain) (1) In a short comedy shot in 2003 in the fish collection at the Natural History Museum of Los Angeles Coounty, Gail, a university student, arrives at the fish archives of the Museum with a mission to identify bones from a dig on Santa Catalina Island. She has a surprising adventure! (2) In Tauste, northern Spain, a church tower supposedly built with the church in the 13th century, turns out to be the minaret of a former mosque built in the 11th century. This video documents the research that led to this surprising conclusion and the re-imagining of Tauste history. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV August 2, 2017. National NORML conference coming up September 10-12, Oregon's LCC seeks public input by way of a survey concerning the cannabis market, and drug dogs in Colorado may no longer be sufficient evidence for searches. A look at the new issue of The Freedom Leaf, USAG Sessions named in lawsuit challenging the Controlled Substances Act, and US Representative Earl Blumenauer's effort to get approval for medical marijuana to treat military veterans rebuffed by GOP–led committee. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/lAOGjLtX8vE

11:00 AM

Arts Journal #834 GUS RUSSELL QUARTET jazz concert @ the downtown Eugene library on 1st. Fri. Jan. 2018 54 min. + 5 min. Arts Encore jazz replay from 2011. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Annual Meeting, Elections, Annual Turtle Awards Speakers: 2019 Turtle Award Winners–Former Eugene Mayor Kitty Piercy and Senior Program staffer of Community Alliance of Lane County Michael Carrigan Presenters: Rev. Dan Bryant, Dave Funk, Marion Malcolm, Bill Morrisette, and Molly Stafford Annual Meeting and Elections City Club Bylaws require an Annual Meeting and Election of President Elect and Board members in May. At this meeting President Elect Eric Richardson will assume the presidency. The Nominating Committee has nominated Jessica Ghiglieri as President Elect. It nominated incumbents Josh Burstein and Katherine Schacht for additional two-year terms and Richmond "Skip" Coburn, Scott Coltrane, and Kitty Piercy for new two-year terms on the Board of Directors. The Turtle Awards The Turtles will induct former Eugene Mayor Kitty Piercy and the Executive Director of Community Alliance of Lane County (CALC) Michael Carrigan to their ranks. The Turtle Committee, which includes all past Turtle Award winners, is honoring Kitty and Michael for fostering creative problem solving, stimulating constructive action, forging cooperative relationships, honoring diverse perspectives, and sticking their necks out, all qualities that are, at times, underappreciated by the public. Kitty Piercy's tenure as mayor was marked by major controversies and major improvements in downtown Eugene. During the past 15 years, if there was a peace or social justice or environmental protection demonstration or event in Lane County, odds are that Michael Carrigan was there and probably helped organize it. Marion Malcolm, a long time social activist, and Rev. Dan Bryant, pastor of the First Christian Church and housing advocate, both Turtles, will describe the struggles and achievements of Michael Carrigan. Mayor Piercy's accomplishments will be celebrated by Turtles Bill Morrisette, former state senator and longtime mayor of Springfield; Molly Stafford, who led the effort to fund the new library building; and Dave Funk, a public relations and advertising executive. John Van Landingham, the first Turtle Award winner and advocate for affordable housing, will be the master of ceremonies for the Turtle awards. The Annual Meeting and Turtle Award ceremony is always a special day on the City Club calendar. Come out and participate in City Club democracy and toast the new Turtles. At the May 10, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) At the May 3, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

3:00 PM

Vinsanity Unplugged "In Search of Game Changers" Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

4:00 PM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

7:00 PM

Gov. Kate Brown: State of the State Speaker: Kate Brown, Governor of Oregon. Governor Kate Brown will address a special meeting of the City Club of Eugene on the same day as the 2019 legislative session begins. Many topics will be on the agenda for the legislature: Heath care, safety, environmental sustainability, PERS, education, budget and taxes, and gun safety legislation, just to name a few. The University of Oregon has made the Ford Alumni Center, which is next to the Matt Knight Arena, available to City Club for this important special meeting. Come out to hear the governor's priorities for the legislature and for Oregon. As usual, members of City Club are able to question Governor Brown about her plans and priorities. Governor Brown grew up in Minnesota and earned her undergraduate degree from the University of Colorado-Boulder. She came to Oregon to attend Lewis and Clark's Northwestern School of Law, where she received her law degree and Certificate in Environmental Law. Kate Brown, Oregon's 38th Governor, has over 25 years of experience in government. From 2009 to 2015, Governor Brown served as Oregon's Secretary of State, where she was a leader in increasing government transparency and accountability. She also created the Office of Small Business Assistance, to help cut through red tape and allow businesses to grow and expand. As Governor, she's signed legislation to improve the state's education system, to add jobs by passing Oregon's largest transportation package, to contain costs by improving government efficiency and accountability, and to ensure that 95 percent of adults and all children have access to health care. Governor Brown was elected to her first full term last November and was inaugurated on Monday, January 7, 2019.. At the January 22, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

8:00 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

8:30 PM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 PM

Racism, Empire & Survival "Interview With Brian Willson" Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that "I'm on the wrong side." Later, during the Reagan administration's proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland. A train didn't stop, ran over him and severed his legs below the knees. His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

10:00 PM

Spencer Creek Internet Access Meeting Update Bringing internet access to everyone. Spencer Creek residents listen to: West Eugene Lane County Commissioner Heather Buch, Ashland Representative Pam Marsh, General Manager of Lane Electric Debi Wilson, Staff Member of Oregon Senator Ron Wyden's office Juine Chada, Representative of Tech Oregon Matt Sayre, Representative of Lane Fi Nolie Sheid, Sales Manager for Douglas Fast Net, Garrett Stembridge, Representative from Access Media Steve. Produced by Larry Dobberstein and Barry Burleson. (90 min.) For more info also please visit: Facebook Group Page ~ Spencer Creek Grange Neighborhood Internet Access Group.

11:30 PM

UO Today Guest: Alisa Roth, author of Insane: America's Criminal Treatment of Mental Illness. She discusses the mental healthcare crisis in the U.S. criminal justice system. Roth gave a talk titled "America's Hidden Mental Health Crisis" on March 12, 2019 as the 2018-19 Lorwin Lecturer in Civil Rights and Civil Liberties.. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today


THURSDAY 6/6 LOCAL ARTS


12:00 AM

Learn To Paint In Acrylics: Flag - Learn to paint the American Flag. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

12:30 AM

The Whiteaker Block Party - The Eugene News Network (ENN) reporters headed down to one of Eugene's best and interesting events: The Whiteaker Block Party. They had a great time doing interviews, creating stories, learning about the event, and being immersed in such an interesting community event. The show was written, directed, and produced by Mike Schwab. (25 min.) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

1:00 AM

Citywide Talent Show for Seniors The Community Center for the Performing Arts hosted the 2nd Annual Citywide Talent Show for Seniors at the WOW Hall. This show was opened to all local residents ages 55 and up interested in showcasing their talent to the community. Performances included piano/singer, comedy of Abbott and Costello, Peace Choir trio, old time fiddlers, poetry, and hot dancing. It's a family show of gutsy and inspiring performances. Produced by John Duran (90 minutes)

2:30 AM

Rosewood and Pine Singing Songs Local duo sings original songs. Produced by Larry Dobberstein (60 min.)

3:00 AM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

4:00 AM

The Silence Locally-made horror movie. A man dies in a small coastal town. His twin brother comes to bury him and stays to uncover mystery after bloody mystery as, one by one, new victims fall to an unknown killer. Along the way he meets an enigmatic woman and the local sheriff. Together they will either solve the murders or become part of the body count, as the town is dragged into a final violent confrontation, where they learn the meaning of The Silence. Go behind the scenes of The Silence in a humorous documentary that explores the making of the film from conception to completion. (105 min.) Followed by a Making Of and Bloopers reel 335-0-002 (18 min.) Produced by Nick Blacketer..

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - McKenzie Pass Bike Ride, Dee Wright Observatory.

A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

The Healing Connection Guest: Tony Burroughs - Intenders, Part 2 of 2. Produced by Jonathan Stemer. (29 min.)

7:00 AM

Walk With Me Switzerland - Since medieval times thousands of people have walked on a religious pilgrimage to Santiago, Spain. They walked out their front doors in Poland, France, Germany, all over Europe, creating a route to Spain. Tyler Burgess is walking the section across Switzerland used by the Swiss, Germans and Austrians. It is 315 hilly miles! Produced by Tyler Burgess. (30 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity October 2014 (Pacific islanders renew sailing tradition). The documentary film, "Sailing Canoe," follows the efforts of people across Micronesia to re-learn the art of sailing canoes. It traces the connections of people from Guam and Rota to Yap and the outer islands of Micronesia that once were connected by long-distance canoe voyages. Modern development has affected each island differently and each struggles in its own way to maintain its ancient heritage. From the most urbanized islands to the most remote and traditional, the art of sailing canoes survives through the efforts of a few knowledgable people. Produced by Rick Pettigrew. (29 min.) <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

Learn To Paint In Acrylics: Flag - Learn to paint the American Flag. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

8:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV August 9, 2017. Peke from The Mercy Center in Salem has come to visit with DanK this evening. DanK recounts his visit to the Northwest Cannabis Club in Portland, and Peke details his efforts to communicate testimonials with the Governor and the State. State legislators across the U.S. call on Federal Government to remove restrictions on cannabis industry banking, and crime continues to be a problem in the marijuana business. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/bdoeakJCIrA

11:00 AM

Arts Journal #835 ARTWALK Jan. 2018 talk by Jane Sanford Harrison @ EAC 15 min.& talk by Debra Meadows @ Springfield City Hall art gallery 15 min. + Halie Loren concert @ Art & the Vineyard 2016 15 min. ARTWALK Jan. 2018 talk by Dianne Story Cunningham @ New Zone 15 min. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

What's Working In Lane County? Adults often ask children, "What do you want to be when you grow up?" In modern times, however, according to the Bureau of Labor statistics, people between the ages of 18 and 48 will have at least 10 different jobs. More than a quarter will have 15! Hardly anyone has just a single career. So now the question must be, "What are the jobs you hope to have?" And we are frequently told some of the jobs that will eventually engage new members of the workforce haven't yet been created. In this region, the array of industries is broad, and job seekers of all ages have rich opportunities for work. Our economic activity has adapted nimbly to evolving insights about resource management and new demands for products and services. Speakers: Brian Rooney, the Oregon Regional Economist stationed in Eugene, provides a review of the currently lively sectors of the state and local economies and a preview of coming attractions. His work involves covering economic conditions in Lane County and estimating current employment by industry. He also gathers and reports wage and income data and demographic statistics. Mr. Rooney has worked for the Oregon Employment Department for more than 20 years. He earned a BA in economics from George Washington University and an MA in economics from Oregon State. Summer Highfill asks the first question. She followed family tradition by starting work at a lumber mill. In her second career, she is a teacher of Business Career Pathways at Oregon Connections Academy, an online public charter school. At the March 22, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Racism, Empire & Survival "Interview With Brian Willson" Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that "I'm on the wrong side." Later, during the Reagan administration's proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland. A train didn't stop, ran over him and severed his legs below the knees. His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

3:00 PM

Norman Solomon in Eugene - "War and the Media: 1960s to the Trump Era" is the topic of author Norman Solomon's lecture at the Uiv. of Oregon on October 25th, 2018. Produced by the Larry Dobberstein. (90 min.).

4:30 PM

Rosewood and Pine Singing Songs Local duo sings original songs. Produced by Larry Dobberstein (60 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Learn To Paint In Acrylics: Flag - Learn to paint the American Flag. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

6:30 PM

The Whiteaker Block Party - The Eugene News Network (ENN) reporters headed down to one of Eugene's best and interesting events: The Whiteaker Block Party. They had a great time doing interviews, creating stories, learning about the event, and being immersed in such an interesting community event. The show was written, directed, and produced by Mike Schwab. (25 min.) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

7:00 PM

Citywide Talent Show for Seniors The Community Center for the Performing Arts hosted the 2nd Annual Citywide Talent Show for Seniors at the WOW Hall. This show was opened to all local residents ages 55 and up interested in showcasing their talent to the community. Performances included piano/singer, comedy of Abbott and Costello, Peace Choir trio, old time fiddlers, poetry, and hot dancing. It's a family show of gutsy and inspiring performances. Produced by John Duran (90 minutes)

8:30 PM

Rosewood and Pine Singing Songs Local duo sings original songs. Produced by Larry Dobberstein (60 min.)

9:00 PM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

10:00 PM

The Silence Locally-made horror movie. A man dies in a small coastal town. His twin brother comes to bury him and stays to uncover mystery after bloody mystery as, one by one, new victims fall to an unknown killer. Along the way he meets an enigmatic woman and the local sheriff. Together they will either solve the murders or become part of the body count, as the town is dragged into a final violent confrontation, where they learn the meaning of The Silence. Go behind the scenes of The Silence in a humorous documentary that explores the making of the film from conception to completion. (105 min.) Followed by a Making Of and Bloopers reel 335-0-002 (18 min.) Produced by Nick Blacketer..



FRIDAY 6/7 LOCAL MUSIC & ENTERTAINMENT


12:00 AM

Encore Latino FIESTA CULTURAL 2017 Son Jarocho Mexican folk music concert in the Eugene Library 43 min. & 2016 music by Carlos Cascante with dance by Eugene Cuban Salsa 16 min. https://hedda-arts.blogspot.com artsjournal@pacificvideo.com The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

1:00 AM

Encore Latino FIESTA CULTURAL 2018 in Kesey Square with charreria rope tricks, music by Mariachi Monumental, & dances by Ballet Folklorico children + adults. 15 min. Sept. ArtWalk Outside Broadway Center art booths & bilingualartist talks 19 min. Also murals, paintings, a Latinoartist talk inside Broadway Center. 13 min.Arts Encore replay 2017 Fiesta Cultural photos, art, & bilingualArtWalk talk inside Broadway Center 12 min. Produced by Hedda's Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com The weekly Arts Journal programs from the past three years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

2:00 AM

Encore Latino FIESTA CULTURAL 2018 in Kesey Square withmusic by Mariachi Monumental&dances by Salseros Dance Club, Eugene Printmakers demo booth,& kid's pinata. Arts Encore: Sept. 2015 Mariachi music by Los Patos 27 min. Sept. 2016 bilingual ArtWalk talk 8 min. & Sept. 2016 music by Carlos Cascante y su Tumbaoin Kesey Square 16 min.. Produced by Hedda's Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com The weekly Arts Journal programs from the past three years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Father Night – Words of the Weird "More Words of the Weird" if you take just One Step Beyond into the Twilight Zone you will enter the Outer Limits of where fear and imagination go hand in hand to the house Father Night built with the dark stained colors of his Words of the Weird. So, set aside 25 minutes and close your eyes to listen to this foray into RADIO ON TV! Prose and Poetry for those who love HP Lovecraft and the original first uncensored version of the Original Folk and Fairy Tales of the Brothers Grimm : the Complete First Edition. Produced by Leo Rivers. (26 min). http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show A tribute to Beatles producer George Martin. Part 1 .Originally aired on KWVA-FM 3/13/16 (29 min.) Produced by Marc Time <http://www.sundaymorninghangover.blogspot.com/2016/02/february-hangover.html>http://www.sundaymorninghangover.blogspot.com/2016/03/a-tribute-to-george-martin.html

5:30 AM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Dome Rock;Ferguson Rd Junction City. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.Produced by Marc Time. (29 min.)

6:30 AM

The Healing Connection Guest: David Nevue, Part 1 of 2. Produced by Jonathan Stemer. (29 min.)

7:00 AM

Walk With Me England Coast To Coast Hike - Photos and watercolors of the almost 200 mile hike, Manchester, England. Tyler Burgess' fourth, fifth and probably last hike across England! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity November 2014 (Metalla Oiassonis–Roman mining in northern Spain) In this documentary, Felix Ugarte Elkartea introduces us to the complex world of the ancient mining that the Romans developed at the ancient port city of Oiasso, located within the modern city today named Irun in Spanish and Gipuzkoa in Basque, in Spain near the French border. In the western foothills of the Pyrenees and the next to the Bay of Biscay stands the granite massif called Aiako Harria in Basque and Peñas de Aya in Spanish. On these slopes one of the chief mining centers of the Iberian Peninsula lasted until modern times. Produced by Rick Pettigrew. (29 min.) http://www.archaeologychannel.org.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV August 16, 2017. Oregon legislature and state courts will continue to address a number of questions brought about by changes to marijuana laws. Head of Oregon Health Authority resigns after disinformation plan uncovered, and marijuana legalization growing to be a national issue in the 2020 presidential campaign. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/oaTcCn_ERR4

11:00 AM

Arts Journal #836 OREGON ART SUPPLY Jan. 2018 group show titled: AT SHIFT'S END & ArtWalk talk 13.5 min. Halie Loren solo singing @ House of Glass 20119 min. May 2016 Kitty Piercy host, ArtWalk talk by Carol Marine @ Karin Clarke gallery + ArtWalk talk by Cedar @ Eco Sleep Solutions {23 min. ART FORM Jan. 2018 ArtWalk talk & art at NEW ZONE 5 min.. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Lunch with Eugene's Mayor Lucy Vinis Speaker: Mayor Lucy Vinis. Lucy Vinis, Eugene's mayor joins us once again has she enters her third year of office. In her State of the City Address on January 3rd she outlined four major priorities: Homelessness and housing, Climate resiliency, Public engagement and Inclusiveness. Since then the Council has held some 15 work sessions, 6 regular meetings and one workshop (with two cancelled by snowstorm) to work on these and other issues facing the City. What will she have to report on her progress thus far? Have other priorities arisen since? Come join Mayor Vinis for lunch and find out what she has to say and stay to ask your questions about where the City is headed. Prior to her election, Ms. Vinis was Development Director of Shelter Care after a varied and diverse career including owning and managing a berry farm in Virginia. Her degrees are also diverse – including a B.A. in Religion from Kenyon College, an M.A. in Near Eastern Studies from the University of Michigan, and an M.S. in Entomology from the University of Maryland. At the April 12, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Spike Coggins at the Cigar Box Guitar Festival At the Fifth Annual Cigar Box Guitar Festival Northwest 2018 Mark Alaniz (Downtown Vinnie) organized this full-day event at Eugene's Saturday Market to showcase the best cigar box guitar players in the country. Produced by Larry Dobberstein. (60 min.)

3:00 PM

Chris Hedges in Eugene - Veteran journalist Chris Hedges and author of "America: The Farewell Tour" talks about dangers to our democracy. Produced by the Larry Dobberstein. (90 min.). A video by another producer at the event is available on YouTube: search for "Chris Hedges".

4:30 PM

Strata: Portraits of Humanity "May 2019" (Fish Guys comedy; Muslim minaret in Spain) (1) In a short comedy shot in 2003 in the fish collection at the Natural History Museum of Los Angeles Coounty, Gail, a university student, arrives at the fish archives of the Museum with a mission to identify bones from a dig on Santa Catalina Island. She has a surprising adventure! (2) In Tauste, northern Spain, a church tower supposedly built with the church in the 13th century, turns out to be the minaret of a former mosque built in the 11th century. This video documents the research that led to this surprising conclusion and the re-imagining of Tauste history. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Encore Latino FIESTA CULTURAL 2017 Son Jarocho Mexican folk music concert in the Eugene Library 43 min. & 2016 music by Carlos Cascante with dance by Eugene Cuban Salsa 16 min. https://hedda-arts.blogspot.com artsjournal@pacificvideo.com The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

7:00 PM

Encore Latino FIESTA CULTURAL 2018 in Kesey Square with charreria rope tricks, music by Mariachi Monumental, & dances by Ballet Folklorico children + adults. 15 min. Sept. ArtWalk Outside Broadway Center art booths & bilingualartist talks 19 min. Also murals, paintings, a Latinoartist talk inside Broadway Center. 13 min.Arts Encore replay 2017 Fiesta Cultural photos, art, & bilingualArtWalk talk inside Broadway Center 12 min. Produced by Hedda's Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com The weekly Arts Journal programs from the past three years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

8:00 PM

Encore Latino FIESTA CULTURAL 2018 in Kesey Square withmusic by Mariachi Monumental&dances by Salseros Dance Club, Eugene Printmakers demo booth,& kid's pinata. Arts Encore: Sept. 2015 Mariachi music by Los Patos 27 min. Sept. 2016 bilingual ArtWalk talk 8 min. & Sept. 2016 music by Carlos Cascante y su Tumbaoin Kesey Square 16 min.. Produced by Hedda's Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com The weekly Arts Journal programs from the past three years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

9:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

10:00 PM

Father Night – Words of the Weird "More Words of the Weird" if you take just One Step Beyond into the Twilight Zone you will enter the Outer Limits of where fear and imagination go hand in hand to the house Father Night built with the dark stained colors of his Words of the Weird. So, set aside 25 minutes and close your eyes to listen to this foray into RADIO ON TV! Prose and Poetry for those who love HP Lovecraft and the original first uncensored version of the Original Folk and Fairy Tales of the Brothers Grimm : the Complete First Edition. Produced by Leo Rivers. (26 min). http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show A tribute to Beatles producer George Martin. Part 1 .Originally aired on KWVA-FM 3/13/16 (29 min.) Produced by Marc Time <http://www.sundaymorninghangover.blogspot.com/2016/02/february-hangover.html>http://www.sundaymorninghangover.blogspot.com/2016/03/a-tribute-to-george-martin.html

11:30 PM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".



SATURDAY 6/8


12:00 AM

Father Night – Words of the Weird "More Words of the Weird" if you take just One Step Beyond into the Twilight Zone you will enter the Outer Limits of where fear and imagination go hand in hand to the house Father Night built with the dark stained colors of his Words of the Weird. So, set aside 25 minutes and close your eyes to listen to this foray into RADIO ON TV! Prose and Poetry for those who love HP Lovecraft and the original first uncensored version of the Original Folk and Fairy Tales of the Brothers Grimm : the Complete First Edition. Produced by Leo Rivers. (26 min). http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".

1:30 AM

Marc Time: Sunday Morning Hangover Radio Show A tribute to Beatles producer George Martin. Part 1 .Originally aired on KWVA-FM 3/13/16 (29 min.) Produced by Marc Time <http://www.sundaymorninghangover.blogspot.com/2016/02/february-hangover.html>http://www.sundaymorninghangover.blogspot.com/2016/03/a-tribute-to-george-martin.html

2:00 AM

Encore Latino FIESTA CULTURAL 2018 in Kesey Square with charreria rope tricks, music by Mariachi Monumental, & dances by Ballet Folklorico children + adults. 15 min. Sept. ArtWalk Outside Broadway Center art booths & bilingualartist talks 19 min. Also murals, paintings, a Latinoartist talk inside Broadway Center. 13 min.Arts Encore replay 2017 Fiesta Cultural photos, art, & bilingualArtWalk talk inside Broadway Center 12 min. Produced by Hedda's Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com The weekly Arts Journal programs from the past three years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Father Night – Words of the Weird "More Words of the Weird" if you take just One Step Beyond into the Twilight Zone you will enter the Outer Limits of where fear and imagination go hand in hand to the house Father Night built with the dark stained colors of his Words of the Weird. So, set aside 25 minutes and close your eyes to listen to this foray into RADIO ON TV! Prose and Poetry for those who love HP Lovecraft and the original first uncensored version of the Original Folk and Fairy Tales of the Brothers Grimm : the Complete First Edition. Produced by Leo Rivers. (26 min). http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show A tribute to Beatles producer George Martin. Part 1 .Originally aired on KWVA-FM 3/13/16 (29 min.) Produced by Marc Time <http://www.sundaymorninghangover.blogspot.com/2016/02/february-hangover.html>http://www.sundaymorninghangover.blogspot.com/2016/03/a-tribute-to-george-martin.html

5:30 AM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".

6:00 AM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

6:30 AM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

7:00 AM

Nutrition Services for Self-Operation The Eugene 4j School Board voted unanimously to transition Nutrition Services to self-operation on July 1st, 2019, thereby terminating their long-standing contract with Sodexo! First, video begins with public testimonies (including kids), followed by a convincing presentation from Nutrition Services for Self-Operation. There is a sense of great hope for the future health of 4J kids (foods do matter)! Produced by John Duran. (60 min.)

8:00 AM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today's Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

8:30 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

9:30 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes local painter, muralist, and University of Oregon graduate, Justin Boggs. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience in various locations around the greater Eugene area. Produced by Allan Katz. (30 min.)

10:00 AM

UO Today Guest: Alisa Roth, author of Insane: America's Criminal Treatment of Mental Illness. She discusses the mental healthcare crisis in the U.S. criminal justice system. Roth gave a talk titled "America's Hidden Mental Health Crisis" on March 12, 2019 as the 2018-19 Lorwin Lecturer in Civil Rights and Civil Liberties.. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

10:30 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

11:00 AM

Nourish: Food for Life Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

11:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

12:00 PM

Annual Meeting, Elections, Annual Turtle Awards Speakers: 2019 Turtle Award Winners–Former Eugene Mayor Kitty Piercy and Senior Program staffer of Community Alliance of Lane County Michael Carrigan Presenters: Rev. Dan Bryant, Dave Funk, Marion Malcolm, Bill Morrisette, and Molly Stafford Annual Meeting and Elections City Club Bylaws require an Annual Meeting and Election of President Elect and Board members in May. At this meeting President Elect Eric Richardson will assume the presidency. The Nominating Committee has nominated Jessica Ghiglieri as President Elect. It nominated incumbents Josh Burstein and Katherine Schacht for additional two-year terms and Richmond "Skip" Coburn, Scott Coltrane, and Kitty Piercy for new two-year terms on the Board of Directors. The Turtle Awards The Turtles will induct former Eugene Mayor Kitty Piercy and the Executive Director of Community Alliance of Lane County (CALC) Michael Carrigan to their ranks. The Turtle Committee, which includes all past Turtle Award winners, is honoring Kitty and Michael for fostering creative problem solving, stimulating constructive action, forging cooperative relationships, honoring diverse perspectives, and sticking their necks out, all qualities that are, at times, underappreciated by the public. Kitty Piercy's tenure as mayor was marked by major controversies and major improvements in downtown Eugene. During the past 15 years, if there was a peace or social justice or environmental protection demonstration or event in Lane County, odds are that Michael Carrigan was there and probably helped organize it. Marion Malcolm, a long time social activist, and Rev. Dan Bryant, pastor of the First Christian Church and housing advocate, both Turtles, will describe the struggles and achievements of Michael Carrigan. Mayor Piercy's accomplishments will be celebrated by Turtles Bill Morrisette, former state senator and longtime mayor of Springfield; Molly Stafford, who led the effort to fund the new library building; and Dave Funk, a public relations and advertising executive. John Van Landingham, the first Turtle Award winner and advocate for affordable housing, will be the master of ceremonies for the Turtle awards. The Annual Meeting and Turtle Award ceremony is always a special day on the City Club calendar. Come out and participate in City Club democracy and toast the new Turtles. At the May 10, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) At the May 3, 2019 City Club of Eugene. Produced by Leo Rivers. (59 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ's Way. Produced by Ray Gruener. (30 min)

1:30 PM

Rosewood and Pine Singing Songs Local duo sings original songs. Produced by Larry Dobberstein (60 min.)

2:00 PM

Shakespeare's Richard The Third - William Shakespeare's controvertial play is performed by the local Roving Park Players at the Campbell Senior Center in Eugene in June 2014. Produced by Larry Dobberstein. (126 min.)

4:30 PM

Pro*Star Acting for the Camera "Monologues" In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

5:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest"- LaGrande Scenic Bike Route Oregon, Pt 1 A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

5:30 PM

The Festival of Eugene - The Eugene News Network (ENN) reporters headed out to the 2015 Festival of Eugene. They had a great time seeing all that the festival had to offer, doing interviews, and creating stories. They were particularly interested in the octopus who travelled a long ways to arrive at this wonderful festival (25 min.) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

6:00 PM

Mr. & Ms. Irish Pageant 2019 - Annual pageant with performance and video both produced by the students of Sheldon High School in Eugene. (146 min.)

8:30 PM

Citywide Talent Show for Seniors The Community Center for the Performing Arts hosted the 2nd Annual Citywide Talent Show for Seniors at the WOW Hall. This show was opened to all local residents ages 55 and up interested in showcasing their talent to the community. Performances included piano/singer, comedy of Abbott and Costello, Peace Choir trio, old time fiddlers, poetry, and hot dancing. It's a family show of gutsy and inspiring performances. Produced by John Duran (90 minutes)

10:00 PM

The Silence Locally-made horror movie. A man dies in a small coastal town. His twin brother comes to bury him and stays to uncover mystery after bloody mystery as, one by one, new victims fall to an unknown killer. Along the way he meets an enigmatic woman and the local sheriff. Together they will either solve the murders or become part of the body count, as the town is dragged into a final violent confrontation, where they learn the meaning of The Silence. Go behind the scenes of The Silence in a humorous documentary that explores the making of the film from conception to completion. (105 min.) Followed by a Making Of and Bloopers reel 335-0-002 (18 min.) Produced by Nick Blacketer..



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2019 Community Television of Lane County. All Rights Reserved.